RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 5(305), Pages 223–242 (Mi umn1114)  

This article is cited in 10 scientific papers (total in 10 papers)

On the correct extension of a problem of selecting the probability density under constraints on a system of mathematical expectations

A. G. Chentsov


Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:5, 1065–1084

Bibliographic databases:

UDC: 517.972.8
MSC: 60G50, 62C15, 60Axx
Received: 05.05.1994

Citation: A. G. Chentsov, “On the correct extension of a problem of selecting the probability density under constraints on a system of mathematical expectations”, Uspekhi Mat. Nauk, 50:5(305) (1995), 223–242; Russian Math. Surveys, 50:5 (1995), 1065–1084

Citation in format AMSBIB
\Bibitem{Che95}
\by A.~G.~Chentsov
\paper On the correct extension of a problem of selecting the probability density under constraints on a~system of mathematical expectations
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 5(305)
\pages 223--242
\mathnet{http://mi.mathnet.ru/umn1114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1365057}
\zmath{https://zbmath.org/?q=an:0856.60003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1065C}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 5
\pages 1065--1084
\crossref{https://doi.org/10.1070/RM1995v050n05ABEH002618}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995VR49500011}


Linking options:
  • http://mi.mathnet.ru/eng/umn1114
  • http://mi.mathnet.ru/eng/umn/v50/i5/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Well-posed extensions of unstable control problems with integral constraints”, Izv. Math., 63:3 (1999), 599–630  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. G. Chentsov, “Universal version of generalized integral constraints in the class of finitely additive measures. I”, Russian Math. (Iz. VUZ), 43:7 (1999), 63–71  mathnet  mathscinet  zmath
    3. A. G. Chentsov, “On the construction of correct extensions in the class of finitely additive measures”, Russian Math. (Iz. VUZ), 46:2 (2002), 55–77  mathnet  mathscinet  zmath
    4. A. G. Chentsov, “Extensions of abstract problems of attainability: Nonsequential version”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S46–S82  mathnet  crossref  elib
    5. A. G. Chentsov, “On the result equivalence of constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S32–S53  mathnet  crossref  isi  elib
    6. Chentsov A.G., Shapar' Yu.V., “A game problem with approximate observation of constraints”, Dokl. Math., 80:1 (2009), 497–502  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    7. A. G. Chentsov, “On obeying constraints of asymptotic character”, Proc. Steklov Inst. Math., 271 (2010), 53–68  mathnet  crossref  mathscinet  isi  elib
    8. A. G. Chentsov, A. P. Baklanov, “On the question of construction of an attraction set under constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 40–55  mathnet  crossref  isi  elib
    9. A. G. Chentsov, A. P. Baklanov, “A problem related to asymptotic attainability in the mean”, Dokl. Math, 90:3 (2014), 762  crossref
    10. A. G. Chentsov, A. P. Baklanov, “On an asymptotic analysis problem related to the construction of an attainability domain”, Proc. Steklov Inst. Math., 291 (2015), 279–298  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:219
    Full text:68
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019